Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Not able to maintain erection. Have high blood pressure

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 66 Questions
Hi Doctor Grief, I am a 61 year old man in very good health except for high blood pressure (137-94). I've had problems in the bedroom of maintaining an erection during sex. Now I purchased a bottle of MAXXMALE . Now, they say that this product won't affect my high blood presssure. What do you know about thiis product? Or is their a product out there I could take to help my problem. XXXX My email ; YYYY@YYYY Thanks, Doc!
Posted Wed, 6 Nov 2013 in Erectile Dysfunction
Answered by Dr. Sourav Das 1 hour later
Brief Answer:
ED need to be investigated, maxxmale may be taken

Detailed Answer:

Thank you for your query. In your age, Systolic blood pressure between 120- 130 mm Hg is considered normal.Also, as the day progresses, BP increases slightly under normal circumstances.
However, if you are already on any antihypertensive, please continue to take it.

So I would like to reassure you that any supplemental medicine is unlikely to pose any risk to you for blood pressure (provided you are taking a well recognised and authentic product with declaration of constituents).

However. your erection problem (Erectile dysfunction, ED) has to be looked at deeply. It may happen due to arteriosceloris (narrowing of blood vessels ), diabetes, prostate problems, psychological issues etc.

I would advise you to consult an Urologist or a Psychiatrist for thorough evaluation of your problem, as the further treatment will only depend upon the underlying cause for your dysfunction.

Hope I've been able to satisfy your query. If there are no further queries, please close the discussion and rate the same.

Best of luck,
Dr. Sourav.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor